# SDR WLDA2004108

- Difficulty date: December 6, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Door Lock Ovrht
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AED/ODN COCKPIT DOOR LOCK OVERHEATED INFLIGHT.  CABIN CREW SMELLED SMOKE, PULLED DOOR C/B, HEAT AND SMELL DISSIPATED.  ENTERED IN DMI M52DE0604-35 CAT-A PER MEL 52-54-2.
